| Catalog Number |
07251254190 |
| Medical Device Problem Codes |
Low Test Results (2458); Output Problem (3005); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys tacrolimus results from the cobas e 801 analytical unit.The initial result was 0.5 ng/ml with a data flag.On (b)(6) 2025, the repeat result was 10.1 ng/ml.On (b)(6) 2025, a new sample was drawn from the patient and the result was 13.0 ng/ml.
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The calibration results were within specifications but were in the low range.The qc was within specifications on the date of event.Based on the "sample aspiration alarm" present during sample pipetting, the investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.A general reagent problem was not present, because the qc before the event was within ranges there is no evidence to suggest a malfunction of the device.